# SDR HEEA086982

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100115
- Part serial: A383
- Condition: Separated
- Location: M/R Head
- Part time: 3,265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE BLADE FEATHERING BEARING SEPARATED.
